Submit Manuscript  

Article Details


Conformable Fractional SEIR Epidemic Model With Treatment

[ Vol. 14 , Issue. 4 ]

Author(s):

Arti Malik*, Nitendra Kumar and Khursheed Alam   Pages 435 - 440 ( 6 )

Abstract:


Background: The present paper is based on models of conformable fractional differential equations to describe the dynamics of certain epidemics.

Methods: In this paper, we have divided the population into groups, namely susceptible, exposed, infectious, and recovered, and also described the treatment modalities.

Results: The analytical study of the model shows two equilibrium points (disease-free equilibrium and endemic equilibrium).

Conclusion: For both cases, local asymptotic stability has been proven. In conclusion, we have presented the numerical simulation.

Keywords:

Conformable fractional derivative, epidemiological models, SEIR model, analytical study, numerical simulation, biological system.

Affiliation:

Department of Mathematics, School of Basic Sciences and Research, Sharda University, Noida-201308, U.P., Department of Mathematics, School of Basic Sciences and Research, Sharda University, Noida-201308, U.P., Department of Mathematics, School of Basic Sciences and Research, Sharda University, Noida-201308, U.P.



Read Full-Text article